# SDR CA971110007

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 554528
- Condition: Broken
- Location: Throttle
- Part time: 4,385 hours
- Stage of operation: AP
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN) RT ENGINE CONTROL FAILED ON APPROACH.  INVESTIGATION REVEALED BREAK OCCURRED AT COCKPIT END OF THROTTLE CONTROL APPROXIMATELY .25 INCH FROM SWAGED FITTING.  BOTH CONTROL CABLES RT AND LT REPLACED.
